# SDR COMA0060748

- Difficulty date: September 16, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 9,968 hours, 9,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R20045
- Part serial: 7151
- Condition: Cracked
- Location: Rr Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HORIZONTAL SURFACE OF RT LOWER WING ACCESS HOLES AT 640 AB AND 650 CB CRACKED.  BLENDED OUT DAMAGE, ROTO PEENED AND ALODINED IAW REP601R-57-21-030.
